Please use this identifier to cite or link to this item: http://hdl.handle.net/11189/5662
Title: On the distribution of Atkin and Elkies primes for reductions of elliptic curves on average
Authors: Shparlinski, I 
Sutherland, Andrew V 
Keywords: Atkin primes;Elkies primes;Elliptic curves
Issue Date: 2015
Publisher: LMS Journal of Computation and Mathematics
Source: LMS Journal of Computation and Mathematics, vol. 18, issue 1 (2015) pp. 308-322
Abstract: For an elliptic curve E/QE/Q without complex multiplication we study the distribution of Atkin and Elkies primes ℓℓ, on average, over all good reductions of EE modulo primes pp. We show that, under the generalized Riemann hypothesis, for almost all primes pp there are enough small Elkies primes ℓℓ to ensure that the Schoof–Elkies–Atkin point-counting algorithm runs in (logp)4+o(1)(log⁡p)4+o(1) expected time.
URI: http://dx.doi.org/10.1112/S1461157015000017
http://hdl.handle.net/11189/5662
Appears in Collections:Eng - Journal articles (DHET subsidised)

Show full item record

Page view(s)

19
Last Week
0
Last month
0
checked on Feb 9, 2021

Google ScholarTM

Check


This item is licensed under a Creative Commons License Creative Commons